I had a reaction to Botox injection for a stroke. Reaction was immediate, am at week 9 and it seems it is getting worse

Doctor Answers 4

Botox for a stroke

Thank you for your question donaghey37. I am not aware of the use of Botox for a stroke. I recommend consulting with your neurologist. Sorry I cannot be or more help. Good luck!


Encino Physician
5.0 out of 5 stars 1 review

Botox reaction

I'm afraid there was no thought put into this question. You had a stroke and then you were treated for what ever reason with Botox and then you believe you developed some kind of reaction to the Botox which mysteriously is getting worse and you somehow attribute this to the Botox injection and your treating doctors are all unable to provide you a response?

Edwin Ishoo, MD
Cambridge Facial Plastic Surgeon
4.4 out of 5 stars 20 reviews

Reaction

You did not ask a question, so I cannot give a reply. If you did experience a reaction, please discuss this with your doctor.

Connie Hiers, MD
San Antonio Plastic Surgeon
4.6 out of 5 stars 13 reviews

Botox Reaction Getting Worse

Botox lasts anywhere from 3-6 months. The effects will gradually wear off during this time period. Relate your concerns to your injector. If you state your symptoms are getting worse at 9 weeks, you may want to consider consultation with a neurologist to rule out any other issues. Best of luck.

Millicent Odunze-Geers, MD, MPH
Sacramento Physician
4.6 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.